Medical Questions > Womens Health > Birth Control Forum

Pregnancy symptoms on Errin

Must Read
Birth control is helpful in preventing pregnancy. Need to know more about birth control? Start here to learn more about popular methods of birth control....
You have many birth control options. Each works differently. What are the choices and what should you consider in order to help you make your decision? ...
Each method of birth control comes with risks to your health. What are the general problems you could encounter?...
User Profile
I've been on the Errin birth control pill for 3 going on 4 months now. [One where all the pills have the same hormone levels] Things were going okay until last month. I got my period..

july 15- july 20 then again
aug 3-7 then
aug 11-18
aug 25 brown spotting off and on all day
aug 27 brown spotting off and on.
And just now aug 28, Brown spotting again.

The way my periods are as I described above.. is that normal? The reason why I got put on this pill was to REGULATE my period and its all over the place.


For the past 3 weeks I've been noticing signs that could lead me to where I'm thinking im pregnant. Please note- Unprotected sex was involved 3-4 times. But, I still took the pill around the same time every day.

Food cravings
Warm temp.
headaches; dizziness.
Bad breakout and oily skin [ive NEVER had this problem]
my skin is also itchy.
im very moody and I have killer cramps and back pains.

I was wondering if I were to be pregnant.. but its still too soon to test and I'm still taking the Errin pill, will I be okay? or should I stop taking it until I know I'm not pregnant. The spotting off and on freaks me out and makes me wonder if I am. but as, I know its too soon to tell. I'm not sure what to do. Shocked

I'm clearly fine with being pregnant, I just need to know if I'm going to be okay and if I should stop taking it?
Did you find this post helpful?
|

replied September 30th, 2010
Go to the OBGYN
I am no technician but the errin pill is very weak form of birth control and should not be a lone measure against pregnancy. If you think you may be pregnent you should stop taking the pill right away to prevent damage to the developing fetus. nothing is worse than having a deformed child especialy when there was a chance it could have been prevented. the errin pill it self does have many horrible side effects mood swings and weight gain but your period should be somewhat unaffected. I would recommend a visit to the local OBGYN. You may have a dead fetus inside you cuasing the abnormal spotting and i have heard this can be fatal for the mother. errin is inteded for mothers that are breastfeeding which is an aid in the birthcontrol process just after having a child.
|
Did you find this post helpful?

replied October 1st, 2010
I agree with Dave1. The best thing you can do is go the the gyno now.

Don't panic yet--depending on your age, you may just be reacting to the pill. Your symptoms could be pregnancy related, but this early on, it's hard to tell. Again, don't panic. The first six months or so I was on the pill (I take Ortho) my body went kind of haywire. My boobs got bigger, I gained weight, my period wasn't quite perfect, etc.

You could be pregnant, it's a possibility, but the only person who can tell you for sure is your doctor.
|
Did you find this post helpful?